MAUDE Adverse Event Report: STRAUB MEDICAL AG GUIDEWIRE 0.018 4/270CM ANGLED (STRAUB MEDICAL®); WIRE, GUIDE, CATHETER

STRAUB MEDICAL AG GUIDEWIRE 0.018 4/270CM ANGLED (STRAUB MEDICAL®); WIRE, GUIDE, CATHETER
Model Number GUIDEWIRE 0.018 4/270CM ANGLED
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation protocol not completed yet.
 
Event or Problem Description
Rotarex wire broke.Patient had 8cm pop cto.Doc got left cfa access and went up and over.Crossed cto very easily.Placed 6fr cook up and over sheath.Placed.018 rotarex across lesion.Ran the device for two passes in the cto.Took the device out and the lesion look great.Doc wanted to exchange for a different 018 wire to balloon.Placed cxi cook catheter down and removed the rotarex wire.The doc realized the wire did not feel right.Looked at what should of been the distal tip and it was sharp.Looked under xray to see that a part of the wire was still in the patient.He had to snare the wire to get it out.Complained is guidewire gw 0.018" 4/270 cm which is part of set rotarexs 6f 110cm.Further information about set rotarexs 6f 110cm: catalogue number: 80236.Lot number: 201177.Expiration date (mm/dd/yyy): 09/08/2023.Unique identifier (udi) number: (b)(4).

Brand Name
GUIDEWIRE 0.018 4/270CM ANGLED (STRAUB MEDICAL®)
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
STRAUB MEDICAL AG
straubstrasse 12
wangs, sankt gallen 7323
SZ  7323
Manufacturer (Section G)
STRAUB MEDICAL AG
straubstrasse 12
wangs, sankt gallen 7323
SZ   7323
Manufacturer Contact
martin kvokacka
straubstrasse 12
wangs, sankt gallen 7323
SZ   7323
MDR Report Key11608959
Report Number3008439199-2021-00025
Device Sequence Number3355997
Product Code DQX
UDI-Device Identifier07640142810254
UDI-Public7640142810254
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K172315
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberGUIDEWIRE 0.018 4/270CM ANGLED
Device Catalogue Number80234
Device Lot Number92001973
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2021
Supplement Date Received by Manufacturer03/05/2021
Initial Report FDA Received Date04/02/2021
Supplement Report FDA Received Date12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale